MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found the lens torn in two pieces and a tear in the optic.Work order search: no similar complaint type event was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a cq2015a intraocular lens, +19.0 diopter, was damaged during insertion.The lens was removed and the back up lens was implanted within the same surgery with no issues.A staar injection system was used, unable to provide lot numbers.
 
Additional Manufacturer Narrative
Corrected data: concomitant medical products: cartridge lot number corrected from "unk" to "1390717".Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7366363
Report Number2023826-2018-00458
Device Sequence Number19323603
Product Code HQL
UDI-Device Identifier00841542101967
UDI-Public00841542101967
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2019
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR